MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE BALANCE MIDDLEWEIGHT UNIVERSAL II GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE BALANCE MIDDLEWEIGHT UNIVERSAL II GUIDE WIRE
Catalog Number 1009665
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The additional eight hi-torque bmw universal ii devices referenced are being filed under separate medwatch reports.Evaluation summary: the device was returned for analysis.The unsealed device packaging was unable to be confirmed however there were noted bubbles sporadically throughout both the manufacture seal and the vender seal.A review of the lot history record identified one manufacturing nonconformity issued to the reported lot related to this event.The investigation determined the reported difficulties appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that during an incoming consignment inspection of nine high-torque balance middle weight universal ii guide wires, there was what appeared to be air bubbles inside the sterile packaging around the seals.While the seals appeared intact and there was no reported problem with sterility of the guide wires, this could not be confirmed.The guide wires were not used and there was no patient involvement.No additional information was provided.

Brand Name
HI-TORQUE BALANCE MIDDLEWEIGHT UNIVERSAL II GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8478944
Report Number2024168-2019-02580
Device Sequence Number1062795
Product Code DQX
UDI-Device Identifier08717648118722
UDI-Public08717648118722
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number1009665
Device Lot Number9022571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1